# SDR SWAA2024061802271

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 52,473 hours, 31,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE EMERGENCY LIGHT INOP<[01] RELAMPED LEFT WING SLIDE EMERGENCY LIGHT REF AMM 33-51-04; NO HELP. REPLACED FUSE ON BATTERY PACK CRADLE REF WDM 22-51-13. OPS CHECK GOOD.
